Communications in Mathematical Physics

, Volume 186, Issue 1, pp 95–107

Optimal heat kernel estimates for schrödinger operators with magnetic fields in two dimensions

  • Michael Loss
  • Bernd Thaller
Article

Abstract

Sharp smoothing estimates are proven for magnetic Schrödinger semigroups in two dimensions under the assumption that the magnetic field is bounded below by some positive constantB0. As a consequence theL∞ norm of the associated integral kernel is bounded by theL∞ norm of the Mehler kernel of the Schrödinger semigroup with the constant magnetic fieldB0.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Michael Loss
    • 1
  • Bernd Thaller
    • 2
  1. 1.School of MathematicsGeorgia Institute of TechnologyAtlantaUSA
  2. 2.Institut fur MathematikUniversitat GrazGrazAustria

Personalised recommendations